Alert archive / New Jersey / Special Weather Statements in 2019

Special Weather Statement, NWS Philadelphia/Mount Holly

July 23, 2019Cape May County, New Jersey

NWS Philadelphia/Mount Holly issued this special weather statement at Jul 23, 2019, 1:04 AM EDT for Cape May County, New Jersey. It was in force for 26 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 23, 2019, 1:04 AM EDT (05:04 UTC)
Expired
Jul 23, 2019, 1:30 AM EDT
In force
26 min
Issued by
NWS Philadelphia/Mount Holly

County Cape May County, NJ

The radar

The Dover AFB radar (KDOX), 75 km from the middle of the area, began a volume at 05:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 23, 1:15 AM EDTMARINE TSTM WIND 411 Se Port Norris, NJNJWXNET SENSOR.
Jul 23, 1:18 AM EDTMARINE TSTM WIND 46Stone Harbor, NJHADS SENSOR.
Jul 23, 1:24 AM EDTTSTM WND GST 63Stone Harbor, NJHADS SENSOR.
Jul 23, 1:30 AM EDTMARINE TSTM WIND 48Sea Isle City, NJHADS SENSOR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Wallops Is Stn, VA (KWAL), launched 00:00Z, 5.1 hours before the alert went out and 156 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Wallops Is Stn, VA at 00:00Z on 2019-07-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1618 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Wallops Is Stn, VA at 00:00Z on 2019-07-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 128 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1618 J/kg
Mixed-layer CIN
-13 J/kg
Mixed-layer LCL
1734 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
128 m²/s²
0-3 km storm-relative helicity
120 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.1

Open this sounding in Storm Lab

The text

As transmitted.

593 
WWUS81 KPHI 230504
SPSPHI

Special Weather Statement
National Weather Service Mount Holly NJ
104 AM EDT Tue Jul 23 2019

NJZ021>025-230530-
Coastal Atlantic-Cumberland-Atlantic-Atlantic Coastal Cape May-Cape
May-
104 AM EDT Tue Jul 23 2019

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN ATLANTIC...
SOUTHEASTERN CUMBERLAND AND CAPE MAY COUNTIES...

At 104 AM EDT, a line of strong thunderstorm was located over North 
Cape May, or near Cape May, moving northeast at 45 mph.

Wind gusts up to 40 mph are possible with this storm.

Locations impacted include...
Vineland, Atlantic City, Millville, Ocean City, Cape May, Cumberland,
Pleasantville, Somers Point, Ventnor City, Northfield, Margate City,
North Wildwood, Laurel Lake, Wildwood Crest, Weymouth, Woodbine, Sea
Isle City, Estell Manor, Avalon and West Cape May.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 3930 7455 3933 7468 3927 7459 3929 7460
      3920 7466 3899 7479 3894 7486 3893 7497
      3916 7489 3919 7503 3922 7503 3918 7515
      3924 7517 3955 7484 3939 7452 3935 7452
      3935 7449 3937 7449 3935 7445
TIME...MOT...LOC 0504Z 233DEG 44KT 3898 7499 

$$

NC

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Jul 23, 12:43 AM EDT, 21 minutes earlier.

Area forecast discussion, Jul 23, 12:43 AM EDT, 21 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
1243 AM EDT Tue Jul 23 2019

.SYNOPSIS...
A cold front will slowly make its way offshore through Tuesday, with
multiple waves of low pressure riding along it. By Wednesday, that
front should push further offshore, with high pressure building in
behind it. This large area of high pressure will continue to
influence our weather from the middle of this week into the weekend
and through beginning of next week.

&&

.NEAR TERM /UNTIL 6 AM THIS MORNING/...
1230 AM Update: A line of strong to severe storms has developed
across southern Delmarva within the last couple of hours. This
line will clip the southern-most portion of New Jersey (Cape May
and Atlantic Counties) and the southern New Jersey coastline
over the next couple of hours. The general trend should be to
see this activity weaken since it is moving into increasingly
more stable air, but strong to damaging winds are still possible
with the strongest cells. Added mention of gusty winds for the
potentially impacted areas, but left PoPs unchanged.

For the rest of the area, expect rounds of moderate to heavy
rain showers to continue through the overnight and into Tuesday
morning with perhaps a few rumbles of thunder. Flash flood
threat has diminished to a degree from earlier, but may still
have a few isolated flooding issues due to the antecedent
conditions. The Flash Flood Watch will continue through 8 AM.

930 PM Update...Severe thunderstorms have moved out of the
forecast area. A few thunderstorms and heavy rain showers are
expected to continue into the overnight hours. Flash flooding
still remains a concern as precipitable water values are still
high and forcing for assent remains. The greatest threat of
flash flooding will be in areas of training of showers/storms,
generally from the Lehigh Valley and south. The Flash Flood
Watch will continue until 8 AM tomorrow morning.

Updated temperatures, dewpoints, and winds to match current
observations and the latest hi-res guidance. This resulted in
dropping high temps a degree or two tomorrow.

630 PM Update...Damaging storms have been moving through eastern
PA, parts of the Delmarva, and NJ but these will be off the
coast within the next couple hours. Heat Advisory is cancelled
as these storms have cooled temps.

Previous discussion...

330 PM Update...

Severe weather and flash flooding threat continues into this
evening...

Storms beginning to pop over eastern PA into northern NJ in
unstable environment. At the surface, low pressure beginning to
develop over eastern PA along a diffuse frontal boundary while
in the upper levels shortwave energy associated with deepening
upper level trough is approaching from the west.

As we head through the late afternoon into early this evening,
Expect convection to become better organized...likely taking the
form of a line or line segments moving into our eastern PA zones and
affecting the I-95 corridor and points S/E over NJ and the
Delmarva during roughly the 5-8 pm time frame. Given ML CAPES
of 1500-2000 j/kg with effective bulk shear near 35 knots this
should allow for line to sustain itself and produce a good
potential for severe weather. Damaging winds look to be the
biggest threat given modest wind field aloft and steep low level
lapse rates which should help to aid in bringing downdrafts to
the surface. Do still have concerns that there could be
potential for isolate tornadoes with the most likely spot for
this being near and north of the front over portions of northern
NJ along the I-78 / I- 80 corridor where winds will be more
backed in the low levels. This heightened risk should also
extend west into adjacent portion of eastern PA. Finally,
flooding/flash flooding remains a threat given very high PWATs
though the one mitigating factor is that storms should be fast
moving.

By the mid evening, first round of convection should be off to the
east with a relative lull in activity likely as low pressure moves
east across Long Island. However the problem is that the trailing
front will get hung up across the area with upper level trough still
lagging off to the west over the Ohio Valley. And then by the late
evening into the overnight period (11pm - 2am) as more shortwave
energy arrives this should result in another wave developing along
the front with additional widespread showers and possible
embedded storms moving in from the SW. At this time front should
be hung up right around the I-95 corridor and it's this area we
are particularly concerned about for potentially heavy
showers/storms overnight as PWATs will remain very high with
some elevated instability to work with. Thus, flooding/flash
flooding still a threat especially if heavy rain hits areas
that happen to have also gotten hard hit this evening. Severe
weather threat by this time will be lower though. It will still
be another fairly warm and muggy night near and south of the
front across the urban corridor and points S/E with lows still
only getting down to the low 70s with high dew points as well.
It will be cooler north of here though with lows in the 60s.

&&

.SHORT TERM /6 AM THIS MORNING THROUGH 6 PM WEDNESDAY/...
By Tuesday morning, second wave of low pressure will be slowly
moving off the New Jersey coast and this will help to gradually
drag the front farther south finally. As such, expect
rain/showers continuing into the early morning at least along
and south of the I-95 corridor with this activity gradually
ending from north to south through the late morning into the
afternoon with the frontal passage. Any of this additional rain
occuring Tuesday should not be as heavy with diminishing
instability but could still exacerbate any flooding issues that
could be ongoing from earlier. Not expecting much sun as area
remains under influence of deep upper trough to the west and
front only lingers just off the coast. Highs will generally be
in the mid to upper 70s and with dew points in the 60s it will
certainly feel much more comfortable!

Forecast becomes a little tricky for late day Tuesday into
Tuesday night as yet one more wave may try to develop along
front just off the coast and this could bring in another round
of rain/showers...mainly for coastal areas. It shouldn't be
particularly heavy though.

&&

.LONG TERM /WEDNESDAY NIGHT THROUGH MONDAY/...
Overview...

An extended stretch of mainly dry and seasonable weather is expected
for most of this week and into the weekend. At upper levels, a
lingering trough will remain over the East from Wednesday into
Thursday. This trough will weaken and shift southward through the
week as a ridge moves out of the Great Lakes and builds into
southern Canada and New England. At the surface, a broad region of
high pressure will exist downstream the ridge and upstream the
trough. This high will start the midweek period over the Midwest,
and as the upper level features slowly shift, the high will
gradually make its way eastward. It will not crest over our region
until the weekend. Even by early next week, we will probably
continue to feel the influence of this high. The resulting sensible
weather is something we really have not seen much of this year:
several consecutive days (at least) of dry and quiet weather.
Temperatures also look near normal for this period, as we are
between cooler than normal air to the south associated with the
lingering trough, and much warmer than normal air that will
build in with the ridge well to our north.

Dailies...

Wednesday... Our early week frontal system will still be departing
on Wednesday, and it looks like considerable cloud cover and
possibly some light showers may linger towards the coast especially
in the morning. As a wave of low pressure moves offshore, some
guidance is even hinting at an inverted-trough like feature which
could throw some light showers back into coastal NJ. However, the
trend for the day will be clearing skies and drier weather,
especially to the west. Temperatures only getting into the low 80s
in most areas with the cooler air behind the front.

Wednesday night-Saturday... Dry and quiet. A very gradual warming
trend in 850mb temperatures should yield a slow warming trend at the
surface, with each day generally a degree or two warmer than the
previous but no warmer than the upper 80s by Saturday. Dew points
should remain comfortable also, with those also showing just a slow
uptrend heading towards the weekend but remaining well away from
the oppressive territory we have seen.

Sunday-Monday... Temperatures should continue coming up slowly
during this period, with some 90s potentially returning to the
picture. Humidity will also continue to creep up, but . A weak
frontal system may approach on Sunday, with possibly some showers up
north. However, high pressure still looks to be the dominant feature
into early next week, and we will likely have to wait until later in
the week to see any more robust frontal systems.

&&

.AVIATION /06Z TUESDAY THROUGH SATURDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY and surrounding areas.

Tonight...The strongest storms have weakened and moved offshore
this evening, however additional showers with the potential for
some embedded storms will affect the TAF sites by later this
evening through the overnight. Generally expect deteriorating
cigs/visbys with with widespread MVFR likely within the next few
hours and periods of IFR likely by daybreak...especially for
the I-95 terminals.

Tuesday...Rain/showers should be tapering off from north to
south but MVFR restrictions likely to continue for most sites
through most of the morning if not into the early afternoon in
some places.

Outlook...

Wednesday... Mainly VFR, except MVFR possible at least through the
morning at MIV and ACY. Winds north-northeast at 5 to 10 kt.

Wednesday night-Saturday... An extended period of quiet, VFR
conditions is expected. Winds mainly light and variable, favoring
light easterly flow if anything.

&&

.MARINE...
Marginal SCA conditions at times for the coastal waters as low
pressure develops over PA then moves off the coast. Strong
storms with winds of 40 to 50 knots have developed across
Delmarva and will continue northeastward across Delaware Bay and
the offshore waters for the next 2 to 3 hours. The general
trend should be to see this activity weaken since it is moving
into increasingly more stable air, but strong winds are still
possible with the strongest cells. Otherwise, scattered moderate
to heavy rain showers will continue through the overnight.

For Tuesday, SCA level seas likely to continue most of the
morning even as winds diminish so SCA runs until noon.
Conditions sub SCA by Tuesday night but more rain/showers
possible with reduced visibilities as front will be stalled over
coastal waters.

Outlook...

Wednesday-Saturday... Winds and seas are expected to remain below
SCA criteria. 3 to 4 foot seas Wednesday diminish to mainly 2 to 3
feet for the remainder of the period.

RIP CURRENTS...
Winds will be shifting to the NW-N as the cold front passes over
the coast tomorrow morning. The resulting risk for the
development of dangerous rip currents will be low across the
New Jersey Shore and Delaware Beaches.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...Flash Flood Watch until 8 AM EDT this morning for PAZ054-055-
     060>062-070-071-101>106.
NJ...Flash Flood Watch until 8 AM EDT this morning for NJZ001-
     007>010-012>027.
DE...Flash Flood Watch until 8 AM EDT this morning for DEZ001>004.
MD...Flash Flood Watch until 8 AM EDT this morning for MDZ008-012-
     015-019-020.
MARINE...Small Craft Advisory until noon EDT today for ANZ450>455.

&&

Synopsis...O'Brien
Near Term...Fitzsimmons/Staarmann
Short Term...Fitzsimmons/Staarmann
Long Term...O'Brien
Aviation...Fitzsimmons/O'Brien/Staarmann
Marine...Fitzsimmons/O'Brien/Staarmann
Hazardous weather outlook, Jul 22, 10:02 PM EDT, 3 hours 2 minutes before
Hazardous Weather Outlook
National Weather Service Mount Holly NJ
1002 PM EDT Mon Jul 22 2019

DEZ001>003-MDZ008-012-015-019-020-NJZ001-007>010-012-013-015>023-027-
PAZ054-055-060>062-070-071-101>106-240215-
New Castle-Kent-Inland Sussex-Cecil-Kent MD-Queen Annes-Talbot-
Caroline-Sussex-Warren-Morris-Hunterdon-Somerset-Middlesex-
Western Monmouth-Mercer-Salem-Gloucester-Camden-
Northwestern Burlington-Ocean-Cumberland-Atlantic-Cape May-
Southeastern Burlington-Carbon-Monroe-Berks-Lehigh-Northampton-
Delaware-Philadelphia-Western Chester-Eastern Chester-
Western Montgomery-Eastern Montgomery-Upper Bucks-Lower Bucks-
1002 PM EDT Mon Jul 22 2019

...FLASH FLOOD WATCH IN EFFECT UNTIL 8 AM EDT TUESDAY...

This Hazardous Weather Outlook is for central Delaware, northern
Delaware, southern Delaware, northeast Maryland, central New
Jersey, northern New Jersey, northwest New Jersey, southern New
Jersey, east central Pennsylvania, northeast Pennsylvania and
southeast Pennsylvania.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NJZ014-024>026-240215-
Eastern Monmouth-Atlantic Coastal Cape May-Coastal Atlantic-
Coastal Ocean-
1002 PM EDT Mon Jul 22 2019

...FLASH FLOOD WATCH IN EFFECT UNTIL 8 AM EDT TUESDAY...

This Hazardous Weather Outlook is for central New Jersey and
southern New Jersey.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

DEZ004-240215-
Delaware Beaches-
1002 PM EDT Mon Jul 22 2019

...FLASH FLOOD WATCH IN EFFECT UNTIL 8 AM EDT TUESDAY...

This Hazardous Weather Outlook is for southern Delaware.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

ANZ430-431-450>455-240215-
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
1002 PM EDT Mon Jul 22 2019

This Hazardous Weather Outlook is for Atlantic coastal waters and
Delaware Bay Waters.

.DAY ONE...Tonight.

There is a low probability for widespread hazardous weather.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

There is a low probability for widespread hazardous weather.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

In the hours before

Local storm report, Jul 23, 12:47 AM EDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1247 AM EDT TUE JUL 23 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1243 AM     MARINE TSTM WIND INDIAN BEACH            38.68N 75.08W
07/23/2019  M53 MPH          SUSSEX             DE   MESONET

            WEATHERFLOW GAUGE.

&&

CMS
Local storm report, Jul 23, 12:55 AM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1255 AM EDT TUE JUL 23 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1254 AM     MARINE TSTM WIND 2 WNW LEWES             38.79N 75.16W
07/23/2019  M40 MPH          SUSSEX             DE   MESONET

            WEATHERFLOW GAUGE.

&&

CMS
Local storm report, Jul 23, 12:56 AM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1256 AM EDT TUE JUL 23 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1240 AM     MARINE TSTM WIND 1 NNW BETHANY BEACH     38.55N 75.06W
07/23/2019  M39 MPH          SUSSEX             DE   MESONET

&&

CMS
Local storm report, Jul 23, 12:59 AM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1259 AM EDT TUE JUL 23 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1224 AM     TSTM WND DMG     1 ESE SELBYVILLE        38.46N 75.22W
07/23/2019                   SUSSEX             DE   FIRE DEPT/RESCUE

            DOWNED WIRES NEAR THE INTERSECTION OF
            BETHANY ROAD AND SOUTH MAIN STREET. TIME
            ESTIMATED FROM RADAR.

&&

CMS
Local storm report, Jul 23, 1:02 AM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
102 AM EDT TUE JUL 23 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1229 AM     TSTM WND DMG     1 SW DAGSBORO           38.54N 75.26W
07/23/2019                   SUSSEX             DE   TRAINED SPOTTER

            SEVERAL SIX-INCH DIAMETER LIMBS DOWN NEAR
            THE INTERSECTION OF U.S. HIGHWAY 113 AND 9
            FOOT ROAD. TIME ESTIMATED FROM RADAR.

&&

CMS
Special weather statement, Jul 23, 1:04 AM EDT, 0 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
104 AM EDT Tue Jul 23 2019

NJZ021>025-230530-
Coastal Atlantic-Cumberland-Atlantic-Atlantic Coastal Cape May-Cape
May-
104 AM EDT Tue Jul 23 2019

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN ATLANTIC...
SOUTHEASTERN CUMBERLAND AND CAPE MAY COUNTIES...

At 104 AM EDT, a line of strong thunderstorm was located over North
Cape May, or near Cape May, moving northeast at 45 mph.

Wind gusts up to 40 mph are possible with this storm.

Locations impacted include...
Vineland, Atlantic City, Millville, Ocean City, Cape May, Cumberland,
Pleasantville, Somers Point, Ventnor City, Northfield, Margate City,
North Wildwood, Laurel Lake, Wildwood Crest, Weymouth, Woodbine, Sea
Isle City, Estell Manor, Avalon and West Cape May.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 3930 7455 3933 7468 3927 7459 3929 7460
      3920 7466 3899 7479 3894 7486 3893 7497
      3916 7489 3919 7503 3922 7503 3918 7515
      3924 7517 3955 7484 3939 7452 3935 7452
      3935 7449 3937 7449 3935 7445
TIME...MOT...LOC 0504Z 233DEG 44KT 3898 7499

NC

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 22, 9:28 PM EDTAreal Flood WarningPHIHunterdon, Morris, Sussex, Warren4 hr
Jul 22, 10:26 PM EDTAreal Flood WarningPHIHunterdon, Middlesex, Morris, Somerset6 hr
Jul 22, 10:36 PM EDTAreal Flood AdvisoryPHIBurlington, Camden, Gloucester, Mercer4 hr
Jul 22, 11:04 PM EDTAreal Flood AdvisoryPHIHunterdon, Mercer, Somerset4 hr
Jul 23, 12:07 AM EDTSpecial Marine WarningPHI83 min
Jul 23, 12:38 AM EDTSpecial Marine WarningPHI67 min
Jul 23, 12:58 AM EDTSpecial Marine WarningPHI62 min
Jul 23, 1:30 AM EDTSpecial Weather StatementPHIAtlantic, Cape May30 min
Jul 23, 1:42 AM EDTSpecial Marine WarningPHI63 min
Jul 23, 1:44 AM EDTSevere Thunderstorm WarningPHIAtlantic, Burlington, Ocean46 min
Jul 23, 2:17 AM EDTSpecial Marine WarningPHI58 min
Jul 23, 6:17 AM EDTAreal Flood WarningPHIMiddlesex, Somerset3 hr
Jul 23, 7:48 PM EDTAreal Flood AdvisoryPHIGloucester, Salem3 hr
Jul 22, 8:12 PM EDTSpecial Weather StatementPHIBerks33 min
Jul 22, 8:20 PM EDTSevere Thunderstorm WarningPHIBerks40 min
Jul 22, 8:58 PM EDTSpecial Weather StatementPHILehigh32 min
Jul 22, 8:59 PM EDTAreal Flood WarningPHIBerks, Lehigh, Montgomery, Northampton7 hr
Jul 22, 9:24 PM EDTSpecial Weather StatementPHINorthampton36 min
Jul 22, 10:26 PM EDTSpecial Weather StatementPHIChester34 min
Jul 23, 3:53 AM EDTAreal Flood WarningPHILehigh112 min
Jul 23, 7:17 AM EDTRiver Flood WarningPHIChester3 hr
Jul 22, 11:58 PM EDTSevere Thunderstorm WarningPHIKent, Sussex47 min
Jul 23, 12:44 AM EDTSevere Thunderstorm WarningPHIKent, Sussex31 min

Nearby

Special Weather Statements in New Jersey, 2019Every special weather statement in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.